Über den Inhalt sphärischer Dreiecke.

M. Dehn

Mathematische Annalen (1905)

  • Volume: 60, page 166-174
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dehn, M.. "Über den Inhalt sphärischer Dreiecke.." Mathematische Annalen 60 (1905): 166-174. <http://eudml.org/doc/158180>.

author = {Dehn, M.},
journal = {Mathematische Annalen},
pages = {166-174},
title = {Über den Inhalt sphärischer Dreiecke.},
url = {http://eudml.org/doc/158180},
volume = {60},
year = {1905},

AU - Dehn, M.
TI - Über den Inhalt sphärischer Dreiecke.
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 166
EP - 174
UR - http://eudml.org/doc/158180
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.